Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Pain in the stomach. Heavy and uncomfortable feeling after having food. Remedy?

For a week now I have had a gnawing, uncomfortable feeling in my stomach, especially after eating small amounts of food. This occurs maybe half hour or so after eating. Its pretty much been constantly there for the whole week. I stayed home after the first day because I thought I had a stomach flu, but it s continued all week. Nighttime is very uncomfortable. I had a meal replacement drink because I was afraid to eat a meal but the pain and fullness feeling still came shortly after. No matter how small amount of food or drink I have, the full feeling and sharp pain still occur. Can you help me?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Most likely you are suffering from Acid Peptic Disoder. You need to take simple soft diet without spices. Antacid suspension/gel containing oxetacaine 10ml 4 times daily before taking food with Proton-pump inhibitors (PPIs)- omeprazole 20mg, pantoprazole 40mg, rabeprazole 20mg in the morning empty stomach will be helpful. If needed you can take extra dose of Proton-pump inhibitors in the evening empty stomach. Instead of Proton-pump inhibitors, you can take H2 receptor antagonists - renowned brand Ranitidine (common brand name Zantac by Glaxo) 150mg morning and evening empty stomach may be used.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor